Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Kidney syndrome, nephritic syndrome. Steroid medication. What now?

okay I am kidney syndrome patient. I am born in India. It was diagnosed when i was 4year old. I was diagnosed with nephrotic syndrome when my body started swelling , I was taken immediate care, doctors of kidney started giving me with proper steroid medication, and since then in every two years it recurred to me, but since I was 19 it did not happen to me until now. It has recurred again three days ago I have been diagnosed with nephrotic syndrome again. I am 25 now and I am worried about it
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Nephrologist 's  Response
Has a kidney biopsy been done? What is your present serum creatinine level? If your creatinine is normal, then you need not worry a lot at the present moment. This episode of relapse should be managed with steroids. But if you have more than three relapses in a year than you should be given the next line of drugs.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor